Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im on accutane and my doctor told me not to use creams!! for my skin other then fash wash and lotion what happens if i still use my creams because sometimes nights i do in hopes of clearing up my skin faster has anyone elese doctor told them no creams?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×